# SDR UPS04142712

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0817
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ARM/DISARM ANNUNCIATOR SWITCH LIGHT BULB INOP.  RELAMPED, OPS CHECK GOOD.
